RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 122, Number 1, Pages 41–43 (Mi dan23393)  

ASTRONOMY

Luminosities of hot stars

V. V. Sobolev


Full text: PDF file (457 kB)

Document Type: Article
Presented: V. A. Ambartsumian
Received: 03.06.1958

Citation: V. V. Sobolev, “Luminosities of hot stars”, Dokl. Akad. Nauk SSSR, 122:1 (1958), 41–43

Citation in format AMSBIB
\Bibitem{Sob58}
\by V.~V.~Sobolev
\paper Luminosities of hot stars
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 122
\issue 1
\pages 41--43
\mathnet{http://mi.mathnet.ru/dan23393}


Linking options:
  • http://mi.mathnet.ru/eng/dan23393
  • http://mi.mathnet.ru/eng/dan/v122/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019